# SDR CALA2013121893773

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 45,757 hours, 19,061 cycles
- Engine: Iae V2527A5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD2758
- Part serial: 544
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AIRCRAFT BATTERY SHOWS 12 VOLTS, DOES NOT IMPROVE WITH LOAD.  REPLACED NR 1 BATTERY.  GND FUNCTIONAL TESTED GOOD.
